The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 20, Issue 3, 2001
Metadata
 

On the Three “Essential” Critical Values Theorem
Berardino Sciunzi
pp. 553–563
Abstract | Full-Text PDF (204 KB) | Metadata

A Semilinear Furi-Martelli-Vignoli Spectrum
Jürgen Appell, Espedito De Pascale and A. Vignoli
pp. 565–577
Abstract | Full-Text PDF (207 KB) | Metadata

On Fourier Transforms of Wavelet Packets
R. Kumar, K. Ahmad and L. Debnath
pp. 579–588
Abstract | Full-Text PDF (218 KB) | Metadata

A Note on Degenerate Variational Problems with Linear Growth
M. Bildhauer
pp. 589–598
Abstract | Full-Text PDF (237 KB) | Metadata

Entropy Solution for a Hyperbolic Equation
Sévérine Bernard
pp. 599–615
Abstract | Full-Text PDF (240 KB) | Metadata

$C^{1,\alpha}$ Local Regularity for the Solutions of the $p$-Laplacian on the Heisenberg Group for $2≤p<1+\sqrt5$
Silvana Marchi
pp. 617–636
Abstract | Full-Text PDF (282 KB) | Metadata

Semilinear Hyperbolic Systems with Singular Non-Local Boundary Conditions: Reflection of Singularities and Delta Waves
Irina Kmit and Günther Hörmann
pp. 637–659
Abstract | Full-Text PDF (278 KB) | Metadata

Wave Solutions to Reaction-Diffusion Systems in Perforated Domains
S. Heinze
pp. 661–676
Abstract | Full-Text PDF (235 KB) | Metadata

On the Cauchy Problem for a Degenerate Parabolic Equation
Michael Winkler
pp. 677–690
Abstract | Full-Text PDF (262 KB) | Metadata

Parametric Weighted Integral Inequalities for A-Harmonic Tensors
Shuseng Ding
pp. 691–708
Abstract | Full-Text PDF (253 KB) | Metadata

Floquet Boundary Value Problems for Differential Inclusions: a Bound Sets Approach
J. Andres, Luisa Malaguti and Valentina Taddei
pp. 709–725
Abstract | Full-Text PDF (245 KB) | Metadata

Quadratic Forms and Nonlinear Non-Resonant Singular Second Order Boundary Value Problems of Limit Circle Type
R.P. Agarwal, Donal O'Regan and V. Lakshmikantham
pp. 727–737
Abstract | Full-Text PDF (212 KB) | Metadata

The Upper and Lower Functions Method for Second Order Systems
A. Ja. Lepin and Felix Zh. Sadyrbaev
pp. 739–753
Abstract | Full-Text PDF (224 KB) | Metadata

Crack Detection in Plane Semilinear Elasticity
Dang Duc Trong
pp. 755–760
Abstract | Full-Text PDF (175 KB) | Metadata

Orthogonality and Completeness of $q$-Fourier Type Systems
Mourad E. H. Ismail
pp. 761–775
Abstract | Full-Text PDF (250 KB) | Metadata

Some Distributional Products of Mikusiński Type in the Colombeau Algebra $\mathcal G(R^m)$
B. Damyanov
pp. 777–785
Abstract | Full-Text PDF (211 KB) | Metadata